# SDR ERAA201100002

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 15,391 hours, 22,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH PILOT REPORTED "NOSE GEAR LIGHT FAILED TO ILLUMINATE & RED HANDLE LIGHT REMAINED ILLUMINATED UPON GEAR SELECTED DOWN".  REPLENISHED RESEVOIR & PERFORMED MULTIPLE GEAR SWINGS SATISFACTORY REF HB 1900D MM 32-30.
